Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Trying to conceive. Taken cortisone shot, delayed period, negative pregnancy tests. Reason?

Hi. My partner and I have been ttc for 10 months now with no luck.i recently had a cortisone shot done between just after my last period and before ovulation. I am currently 7days late for my period, with 2 negative tests. Ive have irregular cycles, but never this late! I would like to know if this cortisone shot has messed up my cycle? I'm very upset that yet again now im going to have to wait longer to ttc :( thankyou for your help. Jo
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. In my opinion there is effect of cortisone on period but as you told you are trying for pregnancy you need to wait one more week and take a hpt. Usually late of 7 days is not a big issue after talking cortisone shot. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor